Journal article icon

Journal article

A Model for Synchronous Switching Circuits and its Theory of Correctness

Actions


Access Document


Publisher copy:
10.1007/BF00464355

Authors


Journal:
Formal Methods in System Design
Volume:
1
Issue:
1
Pages:
7-28
Publication date:
1992-01-01
DOI:
UUID:
uuid:369116a0-d37f-44ca-bc02-09cb8f0c7f80
Local pid:
cs:8310
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP